Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 358, Number 12

All articles in this issue are freely accessible.

On the variety generated by all nilpotent lattice-ordered groups
V. V. Bludov and A. M. W. Glass.
Trans. Amer. Math. Soc. 358 (2006), 5179-5192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2238913
Bumpy metrics and closed parametrized minimal surfaces in Riemannian manifolds
John Douglas Moore.
Trans. Amer. Math. Soc. 358 (2006), 5193-5256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2238914
The 3-manifold recognition problem
Robert J. Daverman and Thomas L. Thickstun.
Trans. Amer. Math. Soc. 358 (2006), 5257-5270
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2238915
Low-pass filters and representations of the Baumslag Solitar group
Dorin Ervin Dutkay.
Trans. Amer. Math. Soc. 358 (2006), 5271-5291
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2238916
Sign-changing critical points from linking type theorems
M. Schechter and W. Zou.
Trans. Amer. Math. Soc. 358 (2006), 5293-5318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2238917
Scattering theory for the elastic wave equation in perturbed half-spaces
Mishio Kawashita, Wakako Kawashita and Hideo Soga.
Trans. Amer. Math. Soc. 358 (2006), 5319-5350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2238918
Boundary relations and their Weyl families
Vladimir Derkach, Seppo Hassi, Mark Malamud and Henk de Snoo.
Trans. Amer. Math. Soc. 358 (2006), 5351-5400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2238919
Hilbert functions of points on Schubert varieties in the symplectic Grassmannian
Sudhir R. Ghorpade and K. N. Raghavan.
Trans. Amer. Math. Soc. 358 (2006), 5401-5423
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2238920
The braid index is not additive for the connected sum of 2-knots
Seiichi Kamada, Shin Satoh and Manabu Takabayashi.
Trans. Amer. Math. Soc. 358 (2006), 5425-5439
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2238921
Deformation theory of abelian categories
Wendy Lowen and Michel Van den Bergh.
Trans. Amer. Math. Soc. 358 (2006), 5441-5483
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2238922
On a class of special linear systems of $\mathbb{P}^{3}$
Antonio Laface and Luca Ugaglia.
Trans. Amer. Math. Soc. 358 (2006), 5485-5500
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2238923
Fourier expansions of functions with bounded variation of several variables
Leonardo Colzani.
Trans. Amer. Math. Soc. 358 (2006), 5501-5521
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2238924
Singularities of linear systems and the Waring problem
Massimiliano Mella.
Trans. Amer. Math. Soc. 358 (2006), 5523-5538
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2238925
Blaschke- and Minkowski-endomorphisms of convex bodies
Markus Kiderlen.
Trans. Amer. Math. Soc. 358 (2006), 5539-5564
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2238926
Varieties with small discriminant variety
Antonio Lanteri and Roberto Muñoz.
Trans. Amer. Math. Soc. 358 (2006), 5565-5585
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2238927
Asymptotic compactness and absorbing sets for 2D stochastic Navier-Stokes equations on some unbounded domains
Zdzislaw Brzezniak and Yuhong Li.
Trans. Amer. Math. Soc. 358 (2006), 5587-5629
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2238928
Corrigendum to “West’s problem on equivariant hyperspaces and Banach-Mazur compacta”
Sergey Antonyan.
Trans. Amer. Math. Soc. 358 (2006), 5631-5633
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2238929
Corrections to “Involutions fixing $\mathbb{RP}^{odd}⊔P(h,i)$, II”
Bo Chen and Zhi Lü.
Trans. Amer. Math. Soc. 358 (2006), 5635-5638
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2238930